MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE

CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE
Model Number 187961
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 5 of 10.E1: complainant street address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: there were photographs associated with this case and in it, the reported defect can be seen.No unused return sample was expected.Batch record revision results: lot 4k06206 was manufactured on 28/oct/2024, in doyen a line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 30/may/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id)1704770 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue was found within the documentation.The defect reported by the customer could occur during the process performed in the extrusion, lamination & cutting process (elc #11 line) process manufacturing line.For this reason, a detailed batch record review was performed of the subassembly lot(s) manufactured in this line.The subassembly lot 4k06210, order (b)(4), material 1704770, was manufactured on 28/oct/2024 in the extrusion, lamination & cutting process (elc #11 line) manufacturing line, with a total of (b)(4) each.Complaint investigator performed a batch record review on 30/may/2025 and it was confirmed that the applicable procedures were followed, the components for assembly were correct as per bill of materials (bom) and the equipment settings were the applicable ones.The batch record review supports that there were no discrepancies related to the issue reported.Historical complaints review: on 30/may/2025, complaints investigator ran a query in database in order to verify the complaints reported for the 4k06206 lot for the malfunction "foreign matter within product, sterile products (e.G.Metal contamination in dressings, particulates within fluids, gels etc)" defect and no additional complaints were identified.Historical nonconformance review: on 30/may/2025, complaints investigator ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) (s) associated to the malfunction "foreign matter within product, sterile products (e.G.Metal contamination in dressings, particulates within fluids, gels etc)" defect for the lot number 4k06206 and as result, no nonconformance / corrective and preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests were performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test methods (tm) "sterile packaging inspection for nonconformities - visual attributes": ·frequency: (b)(4) units per hour · sample quantity: 16 units per shift · acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have only been 10 defective parts confirmed to date from a lot size (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should be (b)(4) based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of (b)(4).This issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: as photographs were available for this complaint issue, they were evaluated, and as a result, the reported malfunction for the observed product was confirmed, however, after performing the defect rate analysis for this issue, it was observed that the quantity of reportedly affected products is within the appropriate acceptable quality level (aql) for this defect.A batch record review was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue was found within the documentation.Additionally, no harm was reported due to this complaint issue, and the reported unit wasn't utilized.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
The distributor reported that ten pieces of dressing with colored dot.The product was not used on patient.Photographs depicting the issue were received from the complainant.

Brand Name
DUODERM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal, 91000
DR  91000
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key22294605
Report Number9618003-2025-01998
Device Sequence Number18259496
Product Code NAD
UDI-Device Identifier00768455150878
UDI-Public768455150878
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number187961
Device Lot Number4K06206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown